# SDR DALA2014123106852

- Difficulty date: December 29, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 17,236 hours, 6,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEATS 23-28, EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND FUSE BLOWN AT BATTERY PACK, M1672.  FUSE REPLACED, OPS CK GOOD.
